# SDR AWXA200301596

- Difficulty date: December 3, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,322 hours, 36,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65458078
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .5 INCH CRACK WAS FOUND ON INTERCOSTAL WEB AT BS 277, STR 14 RT.  MAINTENANCE REMOVED CRACKED INTERCOSTAL WEB AT BS 277, STR 14 RT; FABRICATED A NEW REPLACEMENT INTERCOSTAL PER DWG 65-45807; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG 8 PG 1 AND SRM 51-40-03 FIG 14 PG 38.
